Jump to content

Bullitt1968: One-time method for reducing and discontinuing psychotropic drugs


Bullitt1968

Recommended Posts

Did someone here about that or has experience with it?

 

One-time method

 

The one-time method is a way to reduce severe withdrawal crises without restarting the drug, stopping withdrawal or risking hospitalisation.

 

In this method, the drug to be reduced is taken once again in the initial dosage. This is done in addition to the reduced dose. In this way, the withdrawal problem can be counteracted. Suddenly, the substance is available again in abundance and the body, which has been put on alert by the withdrawal, can calm down.

 

The procedure can also be extended to two or three days and the single dose gradually reduced again. Afterwards, one should return to the current reduction level. This is maintained until the condition has stabilised. Then the reduction can be continued.

 

Patients who experience an improvement in their severe symptoms as a result of the single dose will no longer be fooled into thinking that their symptoms are caused by a new phase of the disease. After such an experience, they know with certainty that their crisis is withdrawal-related.

 

The one-time method can also be used more frequently within a long-term withdrawal phase to prevent the withdrawal from having to be broken off.

 

"Enough swallowed. Withdrawl off psychotropic drugs successfully and permanently" by Dr. Peter Ansari and Mahinda Ansari, page 111 and 112

 

 

Edited by ChessieCat
reduced font/unbolded
Link to comment
  • ChessieCat changed the title to Bullitt1968: One-time method for reducing and discontinuing psychotropic drugs
  • Moderator Emeritus

Hi Bullitt and welcome to SA,

 

SA's tapering protocol is a harm reduction method and recommends that you reduce by no more than 10% of the current dose followed by a hold of about 4 weeks to allow the brain to adapt to not getting as much of the drug.

 

Jumping up and down in doses may cause issues and the nervous system may become sensitised.  Also, the effect of changing drugs and doses is cumulative.  What might have worked for you before might not work the next time you try the same/similar thing.

 

Why taper by 10% of my dosage?


Dr Joseph Glenmullen's WD Symptoms Checklist

 

Post #1 of this topic has links to various drugs with information in the first post of those topics about ways to get non standard doses:

 

Important topics in the Tapering forum and FAQ

 

Please create your drug signature following these instructions:

 

Instructions:  Withdrawal History Signature

 

This is your own Introduction topic which is the place to ask questions about your situation and where you can journal your progress.  This keeps your history in one place.

 * * * * * *   PLEASE WATCH THIS VIDEO   * * * * * *

Antidepressant Withdrawal Syndrome and its Management

 

MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

Woohoo!!!  Finally off Pristiq    Post 0 updates start here

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

My full tapering program     My Intro (goes to my tapering graph)    My website

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions. 

Please DO NOT TAG me - thank you.

Link to comment
  • Moderator Emeritus

If you are referring to reinstating, after having gone off the drug completely, please read Post #1 of this topic:

 

About reinstating and stabilizing to reduce withdrawal symptoms

 

SA's recommendation is to only makes small increases/decreases.

 

 * * * * * *   PLEASE WATCH THIS VIDEO   * * * * * *

Antidepressant Withdrawal Syndrome and its Management

 

MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

Woohoo!!!  Finally off Pristiq    Post 0 updates start here

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

My full tapering program     My Intro (goes to my tapering graph)    My website

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions. 

Please DO NOT TAG me - thank you.

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy